Article citationsMore>>

A. M. Wazwaz, “A Modified KdV-Type Equation That Admits a Variety of Travelling Wave Solutions: Kinks, Solitons, Peakons and Cuspons,” Physica Scripta, Vol. 86, No. 4, 2012, pp. 045501-045506. doi:10.1088/0031-8949/86/04/045501

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top